# SDR DALA2017060204502

- Difficulty date: May 19, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 63,956 hours, 24,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER SECTION EDGE DENTS.  CUT OUT DAMAGE SECTION 18" X 1.50" AND REPAIRED LOWER DOOR CORNER.
